# SDR VNAA0808003

- Difficulty date: August 4, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 9,220 hours, 9,097 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Electrical Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ELECTED TO RETURN TO CLT FOR GROUND POWER DOOR LEFT OPEN.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ACFT WITH NO DEFECTS NOTED.  ACFT WAS RELEASED FOR SERVICE.  (S)
